Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 194, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2009, 11:44 AM CDT for Lewis County, Marion County, Missouri; Adams County, Illinois. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2009, 11:44 AM CDT (16:44 UTC)
- Expired
- Aug 3, 2009, 12:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Lewis County, MO, Marion County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 11:45 AM CDT | HAIL 1 | La Grange, MO | NUMEROUS REPORTS OF QUARTER SIZED HAIL |
| Aug 3, 11:46 AM CDT | HAIL 1.25 | La Grange, MO | TWO SEPERATE SPOTTERS REPORTED QUARTER-SIZE TO HALF DOLLAR SIZE HAIL FOR 2 TO 3 MINUTES |
| Aug 3, 11:51 AM CDT | HAIL 0.25 | Quincy, IL | ON N SIDE OF QUINCY |
| Aug 3, 12:15 PM CDT | HAIL 0.5 | 3 N Quincy, IL | IN NORTH QUINCY ON KOCHS LN |
| Aug 3, 12:35 PM CDT | HAIL 0.25 | Liberty, IL | INTERMITTENT 0.25 TO 0.40 INCH HAIL IN NOTHRERN PART OF LIBERTY IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1998 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 031644
SVRLSX
ILC001-MOC111-127-031730-
/O.NEW.KLSX.SV.W.0194.090803T1644Z-090803T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 AM CDT MON AUG 3 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN LEWIS COUNTY IN NORTHEAST MISSOURI...
NORTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1230 PM CDT
* AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF LA GRANGE...OR 6 MILES NORTHWEST OF QUINCY...AND MOVING
SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUINCY...
FALL CREEK...
PAYSON...
MARBLEHEAD...
BURTON...
ADAMS...
LIBERTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4010 9151 3988 9103 3976 9123 3976 9137
3973 9137 3995 9163
TIME...MOT...LOC 1644Z 302DEG 19KT 3997 9147
$$
CARNEY2 follow-up statements
000
WWUS53 KLSX 031702
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 PM CDT MON AUG 3 2009
ILC001-MOC111-127-031730-
/O.CON.KLSX.SV.W.0194.000000T0000Z-090803T1730Z/
ADAMS IL-MARION MO-LEWIS MO-
1202 PM CDT MON AUG 3 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN LEWIS...NORTHEASTERN MARION AND SOUTHERN ADAMS
COUNTIES...
AT 1201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR QUINCY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
FALL CREEK...PAYSON...MARBLEHEAD...BURTON...ADAMS AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4010 9151 3988 9103 3976 9123 3976 9137
3973 9137 3995 9163
TIME...MOT...LOC 1702Z 291DEG 21KT 3996 9135
$$
CARNEY000
WWUS53 KLSX 031720
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 PM CDT MON AUG 3 2009
MOC111-127-031730-
/O.CAN.KLSX.SV.W.0194.000000T0000Z-090803T1730Z/
MARION MO-LEWIS MO-
1220 PM CDT MON AUG 3 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND
NORTHEASTERN MARION COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING IS NOW OVER ADAMS COUNTY
ILLINOIS.
LAT...LON 3988 9103 3976 9122 3976 9137 3980 9138
3985 9144 3987 9145 3988 9145 3991 9143
3993 9143 3999 9148 4001 9142
TIME...MOT...LOC 1720Z 291DEG 21KT 3992 9122
$$
ILC001-031730-
/O.CON.KLSX.SV.W.0194.000000T0000Z-090803T1730Z/
ADAMS IL-
1220 PM CDT MON AUG 3 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN ADAMS COUNTY...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BURTON...OR 8 MILES EAST OF QUINCY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PAYSON...ADAMS AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3988 9103 3976 9122 3976 9137 3980 9138
3985 9144 3987 9145 3988 9145 3991 9143
3993 9143 3999 9148 4001 9142
TIME...MOT...LOC 1720Z 291DEG 21KT 3992 9122
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 7:07 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Aug 3, 7:07 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 707 AM CDT MON AUG 3 2009 .UPDATE... /553 AM CDT MON AUG 3 2009/ UPDATED FORECAST TO RAMP UP POPS ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ZONES AS WARM ADVECTION SHOWERS AND THUNDERSTORMS BECOMING MORE WIDESPREAD AHEAD OF SOUTHEASTWARD MOVING MCS ACROSS SOUTHERN IOWA. TOO EARLY TO DETERMINE IMPACTS ON MAX TEMPERATURES TODAY...BUT CERTAINLY WILL NEED TO TAKE A LOOK AT THIS OVER THE NEXT FEW HOURS. CVKING && .DISCUSSION... /335 AM CDT MON AUG 3 2009/ A CHALLENGING FORECAST PERIOD LIES AHEAD AS SUMMER HEAT AND INSTABILITY SURGE BACK INTO THE REGION AND BEGIN TO INTERACT WITH A SURFACE FRONT THAT SETS UP SHOP ACROSS OUR NECK OF THE WOODS THIS WEEK. AS EXPECTED LOW LEVEL MOISTURE IS SURGING NORTH FROM THE SOUTHERN PLAINS WITH 00Z 850MB ANALYSIS DEPICTING +15C DEWPOINTS IN SOUTH CENTRAL KANSAS. NEXT COLD FRONT MOVING SOUTH FROM THE NORTHERN PLAINS AND UPPER MIDWEST...WITH TWO LARGE CLUSTERS OF THUNDERSTORMS MOVING ACROSS IOWA AND WISCONSIN THIS MORNING. APPEARS THIS ACTIVITY WILL MISS US TO THE NORTH. OTHER SCATTERED STORMS DEVELOPED ACROSS FAR WESTERN MISSOURI EARLY THIS MORNING AND THESE WILL TRACK EAST DURING THE MORNING AFFECTING MAINLY CENTRAL AND NORTHEAST MISSOURI...AND PERHAPS WEST CENTRAL ILLINOIS IF THEY HOLD TOGETHER. AFTERNOON CONVECTIVE INITIATION IS STILL A BIT UNCLEAR AS INSTABILITY SHOULD CERTAINLY INCREASE TO SUMMER LIKE LEVELS...BUT SUBSIDENCE IN THE WAKE OF THE UPPER MIDWEST SHORTWAVE AND LACK OF ANY LIFTING OR FOCUSING MECHANISM MAY KEEP ATMOSPHERE CAPPED UNTIL EVENING. IF STORMS ARE ABLE TO FORM...WATCH OUT...THEY WILL LIKELY BECOME SEVERE VERY QUICKLY. HAVE KEPT SLIGHT CHANCE/ISOLATED POPS ACROSS NORTHERN CWA TO ACCOUNT FOR ANY DEVELOPMENT ON OLD OUTFLOW FROM THIS MORNINGS NORTHERN CONVECTION. APPEARS TO BE A VERY WET AND STORMY NIGHT ACROSS THE CWA AS WARM FRONT LIFTS NORTH AND THETAE GRADIENT ALIGNS FROM NORTH CENTRAL MISSOURI TO EAST CENTRAL MISSOURI. AS LOW LEVEL JET STRENGTHENS DURING THE EVENING...CONVECTION WILL INITIATE IN AREA OF CONVERGENCE ACROSS NORTHERN MISSOURI AND THEN DROP SOUTHEAST OVERNIGHT AS 850MB JET CONTINUES TO FEED THE COMPLEX WITH VERY MOIST AND UNSTABLE AIR. POTENTIAL OF SEVERE HAIL AND EXCESSIVE RAINFALL/FLASH FLOODING FROM TRAINING CONVECTION APPEAR LIKELY. WILL DEFER THE ISSUANCE OF A FLASH FLOOD WATCH TO THE DAYSHIFT...BUT HIT THESE THREATS HARD IN THE HWO AND MULTIMEDIA BRIEFING THIS MORNING. MCS WILL BE ONGOING TUESDAY MORNING AND HAVE INCREASED POPS TO LIKELY TO ACCOUNT FOR DECAYING MCS SLIDING OFF TO THE SOUTHEAST DURING THE MORNING. FORECAST BECOMES VERY MUDDLED HERE AFTER AS THE PLACEMENT OF THE EFFECTIVE BOUNDARY AND SUBSIDENCE IN THE WAKE OF THE MCS SHOULD PRECLUDE MUCH CONVECTIVE ACTIVITY TUESDAY AFTERNOON. FOR NOW HAVE LOWERED AFTERNOON POPS TO LOW CHANCE FOR ANY REDEVELOPMENT. TEMPERATURE FORECAST HAS HIGH POTENTIAL OF A BUST ON TUESDAY AS CLOUD COVER AND PRECIPITATION COULD KEEP TEMPERATURES IN THE UPPER 70S AND LOWER 80S. OF COURSE...IF THE MCS CLEARS OUT BY AFTERNOON WE COULD WARM BACK UP INTO THE MIDDLE AND UPPER 80S. COULD SEE ANOTHER MCS DEVELOP TUESDAY NIGHT...BUT THIS WILL DEPEND ON WHERE THE FRONT IS LOCATED AND CONFIDENCE IS TOO LOW TO INCREASE POPS IN ANY PARTICULAR AREA OF THE CWA. LOW CONFIDENCE CONTINUES INTO WEDNESDAY AS CONVECTION COULD BE ONGOING FROM OVERNIGHT OR DEVELOP DURING THE AFTERNOON WITH HEATING IN VICINITY OF THE FRONT. UPPER LEVEL RIDGE WILL BEGIN MAKING A PUSH TO THE NORTHEAST ON WEDNESDAY AND A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO MOVE ACROSS THE REGION WEDNESDAY NIGHT. BETTER POTENTIAL OF SEEING ANOTHER MCS TRACKING ACROSS THE CWA. NO CHANGES MADE PAST WEDNESDAY NIGHT... CVKING && .AVIATION... /616 AM CDT MON AUG 3 2009/ FOR THE 12Z TAFS...VFR CONDITIONS EXPECTED FOR THE MAJORITY OF THE TAF PD UNTIL AN MCS DEVELOPS AND MOVES SOUTH THROUGH MO/IL OVERNIGHT. INCLUDED CB MENTION TO START TRENDING TAFS TOWARDS OVERNIGHT MCS PASSAGE HOWEVER ATTM UNCERTAINTY IS HIGH REGARDING EVENTUAL LOCATION AND TIMING. SCATTERED -SHRA ACROSS NERN MO AHEAD OF DECAYING IA CONVECTION INVOF UIN/COU THIS MORNING SHOULD STAY NORTH OF STL/SUS BASED ON LATEST RADAR TRENDS. SW WINDS WILL INCREASE THIS AFTN BEFORE TURNING S. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 3, 4:35 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 435 AM CDT MON AUG 3 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 435 AM CDT MON AUG 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND NORTHEAST MISSOURI THIS MORNING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF HEAVY DOWNPOURS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE LATE THIS AFTERNOON ACROSS NORTHEAST MISSOURI. IF THUNDERSTORMS DEVELOP...THEY MAY QUICKLY BECOME SEVERE AND BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH AND HAIL LARGER THAN GOLF BALLS. THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGHOUT THE EVENING AND EXTEND SOUTHEAST ACROSS MUCH OF MISSOURI AND WESTERN ILLINOIS OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS. EXCESSIVE RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE OVERNIGHT DUE TO THE EXPECTED TRAINING OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY AS A FRONTAL BOUNDARY LINGERS ACROSS MISSOURI AND ILLINOIS. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. ALTHOUGH MUCH OF THIS SUMMER HAS BEEN COOLER THAN NORMAL...MORE TYPICAL LEVELS OF HEAT AND HUMIDITY WILL BE RETURNING TO THE REGION NEXT WEEKEND. HEAT INDEX READINGS ARE EXPECTED TO CLIMB TO AROUND 100 DEGREES ON SATURDAY AND 105 ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Special weather statement, Aug 3, 8:20 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 820 AM CDT MON AUG 3 2009 MOZ018-026-027-031400- KNOX MO-MARION MO-SHELBY MO- 820 AM CDT MON AUG 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KNOX...NORTHERN SHELBY AND WESTERN MARION COUNTIES UNTIL 900 AM CDT... AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PLEVNA...OR 16 MILES SOUTHEAST OF LA PLATA...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PLEVNA... SHELBYVILLE... EMDEN... PHILADELPHIA... WARREN... LEONARD... BETHEL... CARNEY
Special weather statement, Aug 3, 9:49 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 949 AM CDT MON AUG 3 2009 ILZ095-MOZ019-027-031530- ADAMS IL-LEWIS MO-MARION MO- 949 AM CDT MON AUG 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEWIS...NORTHEASTERN MARION AND SOUTHWESTERN ADAMS COUNTIES UNTIL 1030 AM CDT... AT 947 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF CANTON...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CANTON... QUINCY... LA GRANGE... MAYWOOD... PAYSON... FALL CREEK... MEYER... URSA... TAYLOR... BURTON... MARBLEHEAD... FOWLER... ADAMS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CARNEY
Special weather statement, Aug 3, 9:51 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 951 AM CDT MON AUG 3 2009 MOZ041-042-031530- AUDRAIN MO-BOONE MO- 951 AM CDT MON AUG 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN AUDRAIN AND NORTHERN BOONE COUNTIES UNTIL 1030 AM CDT... AT 947 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF HIGBEE...OR 13 MILES SOUTH OF MOBERLY...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COLUMBIA... CENTRALIA... STURGEON... HALLSVILLE... MURRY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CARNEY
Special weather statement, Aug 3, 10:29 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1029 AM CDT MON AUG 3 2009 MOZ041-031615- BOONE MO- 1029 AM CDT MON AUG 3 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOONE COUNTY UNTIL 1115 AM CDT... AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF MIDWAY...OR 10 MILES NORTHWEST OF COLUMBIA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COLUMBIA... MIDWAY... HALLSVILLE... MURRY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 3:52 PM CDT | Flash Flood Watch | LSX | Audrain, Knox, Lewis, Marion, Monroe, Pike and 2 more | 17 hr |
| Aug 3, 12:32 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 43 min |
| Aug 3, 12:41 PM CDT | Flash Flood Warning | LSX | Adams | 3 hr |
| Aug 3, 1:33 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 42 min |
| Aug 3, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.